Oscillatory behavior in linear retarded functional differential equations

JoséM Ferreira, I. Győri

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

This paper is devoted to the investigation of when all solutions of autonomous and nonautonomous linear retarded functional differential equations are oscillatory.

Original languageEnglish
Pages (from-to)332-346
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume128
Issue number2
DOIs
Publication statusPublished - 1987

Fingerprint

Retarded Functional Differential Equations
Differential equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Oscillatory behavior in linear retarded functional differential equations. / Ferreira, JoséM; Győri, I.

In: Journal of Mathematical Analysis and Applications, Vol. 128, No. 2, 1987, p. 332-346.

Research output: Contribution to journalArticle

@article{fbb704726972405db3a315d6893f3aac,
title = "Oscillatory behavior in linear retarded functional differential equations",
abstract = "This paper is devoted to the investigation of when all solutions of autonomous and nonautonomous linear retarded functional differential equations are oscillatory.",
author = "Jos{\'e}M Ferreira and I. Győri",
year = "1987",
doi = "10.1016/0022-247X(87)90186-7",
language = "English",
volume = "128",
pages = "332--346",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Oscillatory behavior in linear retarded functional differential equations

AU - Ferreira, JoséM

AU - Győri, I.

PY - 1987

Y1 - 1987

N2 - This paper is devoted to the investigation of when all solutions of autonomous and nonautonomous linear retarded functional differential equations are oscillatory.

AB - This paper is devoted to the investigation of when all solutions of autonomous and nonautonomous linear retarded functional differential equations are oscillatory.

UR - http://www.scopus.com/inward/record.url?scp=38249034776&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249034776&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(87)90186-7

DO - 10.1016/0022-247X(87)90186-7

M3 - Article

AN - SCOPUS:38249034776

VL - 128

SP - 332

EP - 346

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -